Clarithromycin-induced mania in a child.

Int J Clin Pharmacol Ther. 2009 Jun;47(6):402-4.

Source

Ataturk University, Faculty of Medicine Child Psychiatry, Erzurum, Turkey. tulincps@hotmail.com

Abstract

Clarithromycin is a macrolide antibiotic widely used in children with respiratory infections. Mania is an extremely rare psychiatric side effect. A pediatric case of typical manic symptoms associated with clarithromycin-use and resembling those in adults is presented. It was notable that the patient had no genetic predisposition.

PMID:
19473602
[PubMed – indexed for MEDLINE]
Advertisements

One thought on “Clarithromycin-induced mania in a child.

Add yours

  1. Most medicines that were created in laboratories are not natural moreover with side effects.It’s about time we should use natural substance …….Medical uses for marijuana

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Up ↑

%d bloggers like this: